MathSciNet Relay Station
MathSciNet bibliographic data
MR2736344 46L05 (46N50 47N50 81P70)
Johnston, Nathaniel; Kribs, David W. Generalized multiplicative domains and quantum error correction. Proc. Amer. Math. Soc. 139 (2011), no. 2, 627–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement